Hi, thanks for the info on PEG. I was wondering if it was the same too because I think I am allergic to PG. Not even thinking, I was taking store brand "allegra" to help with my hives breakouts that are going on 4 weeks now. Turns out it has PG in it. I was trying to quit smoking and used the e-cig for about 6 weeks. At first I started noticing a hive-like rash on my face. My face is always red and blotchy. before long, I was breaking out in full blown hives from head to toe mostly at night. Stopped my BC pill because that was the last thing I took at night. Went to my allergist, GP and a dermatologist. All think it could be the PG. Anyway, put the ecig down for about 7 days and hives got a little better. Picked it up again this Friday, sat and sun. hives got worse! I still smoke unfortunately, and I think cigs have PG as well. Have my nicotine gum ready to go, I just have to set a date. Just have to do some research on it to make sure its clean. Anyone else have a reaction to the ecig?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.